MAUDE Adverse Event Report: CAREFUSION SMARTSITE 20MM CLOSED VIAL ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE 20MM CLOSED VIAL ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MV0520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the injection port broke off of the adaptor when attempting to drawn medication out of the vial.There was no patient involvement.
 
Event or Problem Description
It was reported that the injection port broke off of the adaptor when attempting to drawn medication out of the vial.It was further confirmed during follow up, that there was no patient involvement associated with this event, and subsequently, no patient harm or impact as a result of this event.
 
Additional Manufacturer Narrative
"3rd party manufacturing date provided as 10/2019".Additional information added; section; b.5.(patient information clarified/detailed), and h.6.(patient code).The customer complaint of injection port broke off was confirmed.A photo provided by the customer shows that the smartsite port was broken off from the top of the smartste vial shield access device.The root cause of this failure was not identified as no product was returned.

Brand Name
SMARTSITE 20MM CLOSED VIAL ACCESS DEVICE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9631864
Report Number9616066-2020-00285
Device Sequence Number16844137
Product Code FPA
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberMV0520
Device Catalogue NumberMV0520
Device Lot Number9242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1